Stasheff polytopes and the coordinate ring of the cluster $$\mathcal $$-variety of type $$ A_n $$ An

Linhui Shen

Algebraic Geometry mathscidoc:1912.43246

Selecta Mathematica, 20, (3), 929-959, 2014.7
We define Stasheff polytopes in the spaces of tropical points of cluster A -varieties. We study the supports of products of elements of canonical bases for cluster A -varieties. We prove that, for the cluster A -variety of type A , such supports are Stasheff polytopes.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:32:02 uploaded by Linhui_Shen ] [ 395 downloads ] [ 0 comments ]
@inproceedings{linhui2014stasheff,
  title={Stasheff polytopes and the coordinate ring of the cluster $$\mathcal $$-variety of type $$ A_n $$ An},
  author={Linhui Shen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113202701610806},
  booktitle={Selecta Mathematica},
  volume={20},
  number={3},
  pages={929-959},
  year={2014},
}
Linhui Shen. Stasheff polytopes and the coordinate ring of the cluster $$\mathcal $$-variety of type $$ A_n $$ An. 2014. Vol. 20. In Selecta Mathematica. pp.929-959. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113202701610806.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved